# SDR FDEA202204060875

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757
- Aircraft serial: 28667
- Aircraft time: 34,595 hours, 24,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

MDIS  953     52-10  7823     06APR22  BWI  OPEN  U  AFTER RAMP LOADED AIRCRAFT, FOUND L1 DOOR GUST LOCK  BROKEN.  REMOVED BROKEN GUST LOCK FRAGMENTS TO  ALLOW DOOR TO BE OPENED AND CLOSED WITH NO HOLD  OPEN LOCKING ACTION.      FACT 08APR22 14:51   DTW                                                                 INSTALLED NEW COLLAR ON L1 DOOR PER MM                                            52-11-08-8-0.. OPS CHECKS GOOD... PER GMM P/N                                     10-N0244-7 INSTALLED NO S/N... TRACK LEVEL #0
